Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 307684, 26 pages
http://dx.doi.org/10.1155/2013/307684
Research Article

Perturbation Theory for Abstract Volterra Equations

Faculty of Technical Sciences, University of Novi Sad, Trg Dositeja Obradovića 6, 21125 Novi Sad, Serbia

Received 6 August 2012; Accepted 14 November 2012

Academic Editor: Irena Lasiecka

Copyright © 2013 Marko Kostić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kostić, Generalized Semigroups and Cosine Functions, Mathematical Institute Belgrade, 2011.
  2. W. Arendt and H. Kellermann, “Integrated solutions of Volterra integrodifferential equations and applications,” in Volterra Integrodifferential Equations in Banach Spaces and Applications, vol. 190 of Pitman Research Notes in Mathematics Series, pp. 21–51, Longman Science and Technology, Harlow, UK, 1989. View at Google Scholar · View at Zentralblatt MATH
  3. C.-C. Kuo, “Perturbation theorems for local integrated semigroups,” Studia Mathematica, vol. 197, no. 1, pp. 13–26, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Rhandi, “Positive perturbations of linear Volterra equations and sine functions of operators,” Journal of Integral Equations and Applications, vol. 4, no. 3, pp. 409–420, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Zhang and Q. Zheng, “On α-times integrated cosine functions,” Mathematica Japonica, vol. 50, no. 3, pp. 401–408, 1999. View at Google Scholar
  6. Q. Zheng, “Integrated cosine functions,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 575–580, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C.-C. Kuo, “On perturbation of local integrated cosine functions,” Taiwanese Journal of Mathematics, vol. 16, no. 5, pp. 1613–1628, 2012. View at Google Scholar
  8. S. W. Wang, M. Y. Wang, and Y. Shen, “Perturbation theorems for local integrated semigroups and their applications,” Studia Mathematica, vol. 170, no. 2, pp. 121–146, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. C. Lizama and J. Sánchez, “On perturbation of K-regularized resolvent families,” Taiwanese Journal of Mathematics, vol. 7, no. 2, pp. 217–227, 2003. View at Google Scholar
  10. J. Prüss, Evolutionary Integral Equations and Applications, Birkhäuser, Basel, Switzerland, 1993. View at Publisher · View at Google Scholar
  11. J.-C. Chang and S. Y. Shaw, “Perturbation theory of abstract Cauchy problems and Volterra equations,” in Proceedings of the 2nd World Congress of Nonlinear Analysts, vol. 30 of Nonlinear Analysis, part 6, pp. 3521–3528, Athens, Ga, USA, 1997.
  12. H. Oka, “Linear Volterra equations and integrated solution families,” Semigroup Forum, vol. 53, no. 3, pp. 278–297, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S.-Y. Shaw, “Cosine operator functions and Cauchy problems,” Conferenze del Seminario di Matematica dell'Università di Bari, no. 287, pp. 1–75, 2002. View at Google Scholar
  14. M. Hieber, Integrated semigroups and dierential operators on Lp spaces [Ph.D. thesis], Tübingen, Germany, 1989.
  15. V. Keyantuo and M. Warma, “The wave equation in Lp-spaces,” Semigroup Forum, vol. 71, no. 1, pp. 73–92, 2005. View at Publisher · View at Google Scholar
  16. H. Komatsu, “Operational calculus and semi-groups of operators,” in Functional Analysis and Related Topics (Kyoto), vol. 1540, pp. 213–234, Springer, Berlin, Germany, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. Kostić and S. Pilipović, “Convoluted C-cosine functions and semigroups. Relations with ultradistribution and hyperfunction sines,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1224–1242, 2008. View at Publisher · View at Google Scholar
  18. I. V. Melnikova and A. Filinkov, Abstract Cauchy Problems: Three Approaches, vol. 120 of Surveys in Pure and Applied Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2001. View at Publisher · View at Google Scholar
  19. C. Kaiser and L. Weis, “Perturbation theorems for α-times integrated semigroups,” Archiv der Mathematik, vol. 81, no. 2, pp. 215–228, 2003. View at Publisher · View at Google Scholar
  20. A. Karczewska and C. Lizama, “Solutions to stochastic fractional oscillation equations,” Applied Mathematics Letters, vol. 23, no. 11, pp. 1361–1366, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. C. Lizama and H. Prado, “Fractional relaxation equations on Banach spaces,” Applied Mathematics Letters, vol. 23, no. 2, pp. 137–142, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. W. von Wahl, “Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen,” Nachrichten der Akademie der Wissenschaften in Göttingen. II. Mathematisch-Physikalische, vol. 11, pp. 231–258, 1972. View at Google Scholar
  23. F.-B. Li, M. Li, and Q. Zheng, “Fractional evolution equations governed by coercive differential operators,” Abstract and Applied Analysis, vol. 2009, Article ID 438690, 14 pages, 2009. View at Publisher · View at Google Scholar
  24. M. Kostić, “Abstract differential operators generating fractional regularized resolvent families,” submitted to Acta Mathematica Sinica.
  25. W. Arendt and C. J. K. Batty, “Rank-1 perturbations of cosine functions and semigroups,” Journal of Functional Analysis, vol. 238, no. 1, pp. 340–352, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. W. Desch, G. Schappacher, and W. Schappacher, “Relatively bounded rank one perturbations of non-analytic semigroups can generate large point spectrum,” Semigroup Forum, vol. 75, no. 2, pp. 470–476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. T.-J. Xiao, J. Liang, and J. van Casteren, “Time dependent Desch-Schappacher type perturbations of Volterra integral equations,” Integral Equations and Operator Theory, vol. 44, no. 4, pp. 494–506, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. E. Bazhlekova, Fractional evolution equations in Banach spaces [Ph.D. thesis], Eindhoven University of Technology, Eindhoven, the Netherland, 2001.
  29. Y. Lin, “Time-dependent perturbation theory for abstract evolution equations of second order,” Studia Mathematica, vol. 130, no. 3, pp. 263–274, 1998. View at Google Scholar · View at Zentralblatt MATH
  30. H. Serizawa and M. Watanabe, “Time-dependent perturbation for cosine families in Banach spaces,” Houston Journal of Mathematics, vol. 12, no. 4, pp. 579–586, 1986. View at Google Scholar · View at Zentralblatt MATH
  31. M. Kostić, “Time-dependent perturbations of abstract Volterra equations,” Bulletin: Classe des Sciences Mathmatiques et Natturalles—Sciences Natturalles, vol. 143, no. 36, pp. 89–104, 2011. View at Google Scholar
  32. M. Kostić, “(a,k)-regularized C-resolvent families: regularity and local properties,” Abstract and Applied Analysis, vol. 2009, Article ID 858242, 27 pages, 2009. View at Publisher · View at Google Scholar
  33. M. Kostić, “Abstract Volterra equations in locally convex spaces,” Science China Mathematics, vol. 55, no. 9, pp. 1797–1825, 2012. View at Google Scholar
  34. M. Li, Q. Zheng, and J. Zhang, “Regularized resolvent families,” Taiwanese Journal of Mathematics, vol. 11, no. 1, pp. 117–133, 2007. View at Google Scholar · View at Zentralblatt MATH
  35. C. Lizama, “Regularized solutions for abstract Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 243, no. 2, pp. 278–292, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. F. Neubrander, “Integrated semigroups and their applications to the abstract Cauchy problem,” Pacific Journal of Mathematics, vol. 135, no. 1, pp. 111–155, 1988. View at Google Scholar · View at Zentralblatt MATH
  37. D. Araya and C. Lizama, “Almost automorphic mild solutions to fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 11, pp. 3692–3705, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. M. Kostić, “Abstract time-fractional equations: existence and growth of solutions,” Fractional Calculus and Applied Analysis, vol. 14, no. 2, pp. 301–316, 2011. View at Publisher · View at Google Scholar
  39. W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-Valued Laplace transforms and Cauchy problems, Birkhäuser, Basel, Switzerland, 2001.
  40. C. J. K. Batty, “Differentiability of perturbed semigroups and delay semigroups,” in Banach Center Publications, vol. 75, pp. 39–53, Polish Academy of Science, Warsaw, Poland, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. M. Kostić, “Differential and analytical properties of semigroups of operators,” Integral Equations and Operator Theory, vol. 67, no. 4, pp. 499–557, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. H. J. Haubold, A. M. Mathai, and R. K. Saxena, “Mittag-Leffler functions and their applications,” Journal of Applied Mathematics, vol. 2011, Article ID 298628, 51 pages, 2011. View at Publisher · View at Google Scholar
  43. F. Mainardi and R. Gorenflo, “On Mittag-Leffler-type functions in fractional evolution processes,” Journal of Computational and Applied Mathematics, vol. 118, no. 1-2, pp. 283–299, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. R. Wong and Y.-Q. Zhao, “Exponential asymptotics of the Mittag-Leffler function,” Constructive Approximation, vol. 18, no. 3, pp. 355–385, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  45. M. Kostić, “Distribution cosine functions,” Taiwanese Journal of Mathematics, vol. 10, no. 3, pp. 739–775, 2006. View at Google Scholar · View at Zentralblatt MATH
  46. R. Dautray and J. L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, vol. 5 of Evolution Problems I, Springer, Berlin, Germany, 2000.
  47. O. El-Mennaoui and V. Keyantuo, “Trace theorems for holomorphic semigroups and the second order Cauchy problem,” Proceedings of the American Mathematical Society, vol. 124, no. 5, pp. 1445–1458, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  48. V. Keyantuo, “Integrated semigroups and related partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 212, no. 1, pp. 135–153, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  49. V. Keyantuo and M. Warma, “The wave equation with Wentzell-Robin boundary conditions on Lp-spaces,” Journal of Differential Equations, vol. 229, no. 2, pp. 680–697, 2006. View at Publisher · View at Google Scholar
  50. Q. Zheng, “Coercive differential operators and fractionally integrated cosine functions,” Taiwanese Journal of Mathematics, vol. 6, no. 1, pp. 59–65, 2002. View at Google Scholar · View at Zentralblatt MATH
  51. T.-J. Xiao and J. Liang, “Abstract degenerate Cauchy problems in locally convex spaces,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 398–412, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  52. Q. Zheng, “Matrices of operators and regularized cosine functions,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 68–75, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  53. P. C. Kunstmann, “Stationary dense operators and generation of non-dense distribution semigroups,” Journal of Operator Theory, vol. 37, no. 1, pp. 111–120, 1997. View at Google Scholar · View at Zentralblatt MATH
  54. H. Komatsu, “Ultradistributions. I. Structure theorems and a characterization,” Journal of the Faculty of Science. University of Tokyo, vol. 20, pp. 25–105, 1973. View at Google Scholar · View at Zentralblatt MATH
  55. J. L. Walsh, “On the location of the roots of certain types of polynomials,” Transactions of the American Mathematical Society, vol. 24, no. 3, pp. 163–180, 1922. View at Publisher · View at Google Scholar
  56. D. Kovačević, On integral transforms and convolution equations on the spaces of tempered ultradistributions [Ph.D. thesis], University of Novi Sad, Novi Sad, Serbia, 1992.
  57. P. C. Kunstmann, “Banach space valued ultradistributions and applications to abstract Cauchy problems,” preprint.
  58. T.-J. Xiao and J. Liang, The Cauchy Problem for Higher-Order Abstract Differential Equations, Springer, Berlin, Germany, 1998.
  59. R. Meise and D. Vogt, Introduction to Functional Analysis, vol. 2 of Translated from the German by M. S. Ramanujan and Revised by the Authors, Oxford Graduate Texts in Mathematics, Clarendon Press, New York, NY, USA, 1997.
  60. C. Chen and M. Li, “On fractional resolvent operator functions,” Semigroup Forum, vol. 80, no. 1, pp. 121–142, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  61. C. Kaiser and L. Weis, “A perturbation theorem for operator semigroups in Hilbert spaces,” Semigroup Forum, vol. 67, no. 1, pp. 63–75, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  62. C. J. K. Batty, “On a perturbation theorem of Kaiser and Weis,” Semigroup Forum, vol. 70, no. 3, pp. 471–474, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  63. J. M. A. M. van Neerven, “Some recent results on adjoint semigroups,” CWI Quarterly, vol. 6, no. 2, pp. 139–153, 1993. View at Google Scholar · View at Zentralblatt MATH
  64. K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer, Berlin, Germany, 2000.
  65. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar
  66. A. N. Carvalho, T. Dlotko, and M. J. D. Nascimento, “Non-autonomous semilinear evolution equations with almost sectorial operators,” Journal of Evolution Equations, vol. 8, no. 4, pp. 631–659, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  67. F. Periago and B. Straub, “A functional calculus for almost sectorial operators and applications to abstract evolution equations,” Journal of Evolution Equations, vol. 2, no. 1, pp. 41–68, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  68. J. Chazarain, “Problèmes de Cauchy abstraits et applications à quelques problèmes mixtes,” Journal of Functional Analysis, vol. 7, pp. 386–446, 1971. View at Google Scholar · View at Zentralblatt MATH
  69. I. Ciorănescu, “Abstract Beurling spaces of class (Mp) and ultradistribution semi-groups,” Bulletin des Science Mathematiques, vol. 102, no. 2, pp. 167–192, 1978. View at Google Scholar · View at Zentralblatt MATH
  70. A. Borichev and Y. Tomilov, “Optimal polynomial decay of functions and operator semigroups,” Mathematische Annalen, vol. 347, no. 2, pp. 455–478, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  71. S. Ōuchi, “Hyperfunction solutions of the abstract Cauchy problem,” Proceedings of the Japan Academy, vol. 47, pp. 541–544, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  72. P. S. Iley, “Perturbations of differentiable semigroups,” Journal of Evolution Equations, vol. 7, no. 4, pp. 765–781, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  73. M. Kostić, “On a class of (a, k)-regularized C-resolvent families,” Electronic Journal of Qualitative Theory of Differential Equations, no. 94, pp. 1–27, 2012. View at Google Scholar